# SDR AALA20170228016

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 21,147 hours, 8,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT THE CLASS DIVIDER 6EP PARTITION IS MISSING THE LENS COVER. INSTALLED LENS COVER IAW AMM 33-51-14. OPERATIONAL CHECK GOOD.
